PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 133 | 3 | 231-248
Tytuł artykułu

On strongly asymptotically developable functions and the Borel-Ritt theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the holomorphic functions on polysectors whose derivatives remain bounded on proper subpolysectors are precisely those strongly asymptotically developable in the sense of Majima. This fact allows us to solve two Borel-Ritt type interpolation problems from a functional-analytic viewpoint.
Słowa kluczowe
Czasopismo
Rocznik
Tom
133
Numer
3
Strony
231-248
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-06-21
poprawiono
1998-02-05
Twórcy
autor
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Valladolid, 47005 Valladolid, Spain c/ Prado de la Magdalena s/n, jsanzg@wamba.cpd.uva.es
autor
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Valladolid, 47005 Valladolid, Spain c/ Prado de la Magdalena s/n, fgalindo@wamba.cpd.uva.es
Bibliografia
  • [Co] J. F. Colombeau, z A result of existence of holomorphic maps which admit a given asymptotic expansion, in: Advances in Holomorphy, J. A. Barroso (ed.), North-Holland, 1979, 221-232.
  • [Ha] Y. Haraoka, Theorems of Sibuya-Malgrange type for Gevrey functions of several variables, Funkcial. Ekvac. 32 (1989), 365-388.
  • [He] J. A. Hernández, Desarrollos asintóticos en polisectores. Problemas de existencia y unicidad, Ph.D. Thesis, University of Valladolid, 1994.
  • [Ho] J. Horváth, Topological Vector Spaces and Distributions, Addison-Wesley, 1966.
  • [Ma] H. Majima, Analogues of Cartan's decomposition theorem in asymptotic analysis, Funkcial. Ekvac. 26 (1983), 131-154.
  • [Ma2] H. Majima, Asymptotic Analysis for Integrable Connections with Irregular Singular Points, Lecture Notes in Math. 1075, Springer, Berlin, 1984.
  • [Ol] F. W. J. Olver, Asymptotics and Special Functions, Academic Press, New York, 1974.
  • [Wa] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Dover, New York, 1987.
  • [Zu] M. A. Zurro, A new Taylor type formula and $C^∞$ extensions for asymptotically developable functions, Studia Math. 123 (1997), 151-163.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv133i3p231bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.